Constant-round non-malleable commitments from sub-exponential one-way functions

Rafael Pass*, Hoeteck Wee

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

We present a constant-round non-malleable commitment scheme based on the existence of sub-exponential one-way functions and using a black-box proof of security. As far as we know, this is the first construction of a constant-round non-malleable protocol based on only one-wayness, or to admit a black-box proof of security under any standard-type assumption.

Original languageEnglish
Title of host publicationAdvances in Cryptology - Eurocrypt 2010, 29th Annual International Conference on the Theory and Applications of Cryptographic Techniques, Proceedings
Pages638-655
Number of pages18
DOIs
StatePublished - 2010
Externally publishedYes
Event29th in the Series of EuropeanConferences on the Theory and Application of Cryptographic Techniques, Eurocrypt 2010 - French Riviera, France
Duration: 30 May 20103 Jun 2010

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume6110 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference29th in the Series of EuropeanConferences on the Theory and Application of Cryptographic Techniques, Eurocrypt 2010
Country/TerritoryFrance
CityFrench Riviera
Period30/05/103/06/10

Keywords

  • commitment schemes
  • complexity leveraging
  • non-malleability

Fingerprint

Dive into the research topics of 'Constant-round non-malleable commitments from sub-exponential one-way functions'. Together they form a unique fingerprint.

Cite this